# SDR K11A2008122372307

- Difficulty date: December 19, 2006
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN PANEL CRACKED AT CUTOUT, NR 2 CARGO DOOR 18 INCHES OF THE FWD EDGE 25 INCHES DOWN FROM THE TOP.
